# SDR ASAA2017102622640

- Difficulty date: October 26, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOORBEAM CORROED,   THE FLOORBEAM AT BS 270 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.   REPAIRED IAW EA 700-53EA-19458.
